# SDR HALA2018100500473

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 2,885 hours, 693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE NR 2 LOOP A FAULT DISPLAYED ON ECAM DURING CRUISE AT FL350,THEN SELF CLEARED. PERFORMED VISUAL INSP NR 2 ENG FIRE LOOPS, REF TSM 26-12-00-810-805. NO DEFECTS NOTED, FOUND BITE MCDU FDU TEST OK. NOTIFIED RON MOC PRIOR HISTORY INTERMITTENT.
